Alert archive / Kentucky / Flash Flood Warnings in 2009
Flash Flood Warning 14, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Jun 3, 2009, 4:54 PM CDT for Grayson County, Hardin County, Larue County, Kentucky. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2009, 4:54 PM CDT (21:54 UTC)
- Expired
- Jun 3, 2009, 7:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Grayson County, KY, Hardin County, KY, Larue County, KY
The radar
The Louisville radar (KLVX), 34 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 6:25 PM CDT | HEAVY RAIN 1.85 | Glendale, KY | RAIN FELL OVER ABOUT A 2 HOUR PERIOD. WATER WAS PONDING IN LOW LYING AREAS...BUT ROADS WERE PASSABLE. |
| Jun 3, 6:29 PM CDT | HEAVY RAIN 2.5 | Clarkson, KY | THERE WAS SOME MINOR FLOODING IN CLARKSON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.9 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 203 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 1110 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLMK 032154
FFWLMK
KYC085-093-123-040045-
/O.NEW.KLMK.FF.W.0014.090603T2154Z-090604T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
554 PM EDT WED JUN 3 2009
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HARDIN COUNTY IN NORTH CENTRAL KENTUCKY...
LARUE COUNTY IN NORTH CENTRAL KENTUCKY...
NORTHEASTERN GRAYSON COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 845 PM EDT/745 PM CDT/
* AT 450 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
POTENTIAL FLASH FLOODING FROM MERGING THUNDERSTORMS OVER THE
WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ELIZABETHTOWN...ADDINGTON FIELD AIRPORT...WHITE MILLS...WEST
POINT...VINE GROVE AND VERTREES.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA...WHERE SOME 1 INCH AMOUNTS HAVE ALREADY OCCURRED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3781 8616 3783 8601 3800 8601 3801 8596
3794 8590 3791 8583 3788 8585 3782 8575
3773 8569 3769 8560 3762 8558 3755 8563
3753 8558 3756 8551 3747 8548 3747 8564
3742 8567 3745 8605 3743 8605 3742 8639
$$
DK1 follow-up statement
000
WGUS73 KLMK 032355
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
755 PM EDT WED JUN 3 2009
KYC085-093-123-040045-
/O.CON.KLMK.FF.W.0014.000000T0000Z-090604T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARDIN KY-LARUE KY-GRAYSON KY-
755 PM EDT WED JUN 3 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM EDT/745 PM
CDT/ FOR NORTHEASTERN GRAYSON...LARUE AND SOUTHERN HARDIN COUNTIES...
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN HARDIN
COUNTY NORTH OF RINEYVILLE...
AT 742 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE RAIN HAS ENDED TEMPORARILY OVER THE WARNED AREA. EARLIER...
WATER COVERED PARTS OF HIGHWAY 62 NEAR STEPHENSBURG IN HARDIN COUNTY
BUT THE ROAD REMAINED OPEN. A SPOTTER ALSO REPORTED 2.5 INCHES OF
RAIN IN CLARKSON JUST NORTHEAST OF LEITCHFIELD WITH THE EARLIER
RAINS. NO OTHER FLASH FLOODING REPORTS HAVE BEEN REPORTED AT THIS
TIME.
ADDITIONAL RAINFALL...WHICH COULD BE HEAVY AT TIMES...WILL MOVE INTO
THE WARNED AREA OVER THE NEXT 30 TO 60 MINUTES. THIS RAINFALL COULD
CAUSE LOCALIZED FLOODING...ESPECIALLY IN LOW LYING AREAS...AND IN
ROAD UNDERPASSES.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ELIZABETHTOWN...STEPHENSBURG...LEITCHFIELD...AND HODGENVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3773 8620 3774 8569 3769 8560 3764 8560
3762 8558 3762 8561 3755 8563 3753 8558
3756 8551 3747 8548 3747 8564 3742 8567
3745 8605 3743 8605 3742 8639
$$
TFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 2:09 PM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jun 3, 2:09 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 309 PM EDT WED JUN 3 2009 .SHORT TERM (TONIGHT AND THURSDAY)... CURRENTLY...A WEAK COLD FRONTAL BOUNDARY WAS LOCATED VERY NEAR THE OHIO RIVER. THIS WILL BE ONE FOCUS AREA OF SHOWERS AND STORMS. ANOTHER FOCUS AREA WILL BE AHEAD OF/SOUTH OF THE BOUNDARY ACROSS S-CNTRL KY WHERE CURRENT AND FUTURE STRONG TO SEVERE STORMS ARE OCCURRING/WILL OCCUR IN ADVANCE OF AN UPPER-LEVEL SHORTWAVE. A WEAK SFC LOW NEAR PAH WILL RIDE ALONG THE FRONT AND THIS COMBINED WITH THE MCV OVER NW ARKANSAS AND UPPER LEVEL NWRLY JET WILL CONTINUE TO SPARK SHOWERS AND STRONG-SEVERE STORMS ACROSS OUR CWA ANYWHERE SOUTH OF THE FRONT BUT MAINLY ACROSS S-CNTRL KY. LARGE HAIL AND PERHAPS DAMAGING WINDS WILL BE THE MAIN THREATS...AS WELL AS TORRENTIAL DOWNPOURS. THIS ACTIVITY SHOULD WEAKEN SOME OVERNIGHT WITH THE LOSS OF DAYTIME HEATING. HOWEVER...MORE WIDESPREAD ACTIVITY WILL OCCUR OVERNIGHT AS MORE FORCING APPROACHES FROM THE UPPER LEVELS. AFTER MIDNIGHT...ANY STRONG TO SEVERE CELLS DURING THE AFTERNOON AND EVENING WILL LIKELY CONGEAL INTO AN AREA OF SHOWERS WITH EMBEDDED THUNDERSTORMS TOWARDS THURSDAY MORNING...MOVING EASTWARD AS IT DOES SO. HAVE CATEGORICAL POPS OVERNIGHT. FOR THURSDAY...TEMPS TRICKY AS SHOWERS AND STORMS MAY BE ONGOING ACROSS THE SERN HALF OF THE CWA. WILL GO MID 60S FOR HIGHS...AND THINKING THAT NWRN/WRN HALF OF THE CWA WILL CLEAR OUT AND LOW 70S WILL BE POSSIBLE BY LATE AFTERNOON. FOR POPS...HAVE SHRS/EMBEDDED STRMS TAPERING FROM NW TO SE DURING THE DAY. && .LONG TERM (THURSDAY NIGHT THROUGH WEDNESDAY)... UPPER AIR PATTERN THURSDAY NIGHT SHOWS A REX BLOCK OVER THE PACIFIC COAST THAT WILL BEGIN TO BREAK DOWN ON FRIDAY AS A CUTOFF LOW MOVES ONSHORE ACROSS CALIFORNIA. ANOTHER DISTURBANCE WILL MOVE TOWARDS THE GREAT LAKES. BY LATE SUNDAY...THE CUTOFF LOW WILL HAVE EVOLVED INTO A TROUGH ACROSS THE ROCKIES. RIDGING OVER THE SOUTHEASTERN STATES IS FORECAST TO STRENGTHEN BY LATE THIS WEEKEND AS WELL. AT THE SURFACE BY FRIDAY...A COLD FRONT WILL LIE ACROSS THE NORTHERN GULF STATES...EXTENDING TOWARDS THE SOUTHERN APPALACHIAN MOUNTAINS. AS A WEAK TROUGH AXIS SAGS SOUTHEAST ACROSS KENTUCKY ON FRIDAY...ANY LINGERING RAIN WILL END ACROSS OUR SOUTHEASTERN STATES BY EARLY FRIDAY. SKIES WILL CLEAR FROM NORTH TO SOUTH ACROSS THE STATE AS HIGH PRESSURE ACROSS THE GREAT LAKES PUSHES MUCH DRIER AND SLIGHTLY COOLER AIR INTO THE LOWER OHIO VALLEY. EXPECT SUNNY SKIES FRIDAY AND SATURDAY WITH RELATIVELY COOL MORNINGS AND LOW AFTERNOON RELATIVE HUMIDITIES. EXPECT A SUBSTANTIAL WARMING TREND BEGINNING SATURDAY AFTERNOON AS A WARM FRONT DEVELOPS ACROSS NORTHERN INDIANA. THIS WARM FRONT WILL EXTEND WEST SUNDAY AFTERNOON TO LOW PRESSURE EXPECTED TO DEVELOP ACROSS THE CENTRAL PLAINS. BOTH THE ECMWF AND GFS FORECAST THIS SURFACE LOW TO MOVE NORTHEAST TOWARDS THE GREAT LAKES BY EARLY TUESDAY...SWINGING A COLD FRONT SOUTHEAST THROUGH THE LOWER MISSOURI VALLEY LATE MONDAY EVENING. SOUTHWEST WINDS AHEAD OF THIS FRONT WILL LIKELY BRING VERY WARM TEMPERATURES MONDAY AHEAD OF THIS FRONT. LIKE YESTERDAY...HIGHS MAY APPROACH 90 DEGREES. THE GFS FORECASTS THIS BOUNDARY TO SAG SOUTHWARD ACROSS KENTUCKY TUESDAY AND HANG UP WEDNESDAY SOMEWHERE ACROSS THE TENNESSEE VALLEY. WILL CONTINUE PREVIOUS FORECAST OF AT LEAST A CHANCE OF CONVECTION BEGINNING LATE MONDAY. && .AVIATION (18Z TAFS)... COLD FRONTAL BOUNDARY LOCATED JUST NORTH OR RIGHT ON SDF CURRENTLY WILL CONTINUE TO SLOWLY SAG SOUTHWARD TODAY. AHEAD OF THIS FRONT FOR BWG MAINLY...SHRA/TSRA SHOULD ERUPT LATE THIS AFTERNOON...PRODUCING SCATTERED TS THROUGH 23Z...AND WIDESPREAD TSRA MOST LIKELY BETWEEN 23Z-04Z. HAIL AND GUSTY WINDS MAY ACCOMPANY ANY STORM AFFECTING BWG THROUGH 06Z THURS. FURTHER NORTH...SHRA/TSRA WILL BE POSSIBLE ALONG THE FRONT WHICH WILL MAINLY AFFECT SDF AND LEX. SCT SHRA/TSRA WILL BE POSSIBLE THROUGH 23Z...AND THEN MORE NUMEROUS SHRA WITH VCTS THEREAFTER. WITH ANY STORMS...IFR VSBYS AND LOW MVFR CIGS WILL BE POSSIBLE. BEHIND THE FRONT...MAINLY AFTER 03Z FOR SDF/LEX AND AFTER 09Z FOR BWG...MVFR CIGS WILL BE COMMON WITH 2-4SM VSBYS FROM RA/BR. WINDS WILL TURN NERLY AS THE FRONT SAGS SOUTHWARD. SDF WILL BE THE FIRST TO CLEAR OUT THRS...MOST LIKELY AFTER 16Z. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. SHORT TERM...AL LONG TERM....JSD AVIATION.....AL
Hazardous weather outlook, Jun 3, 3:18 PM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 418 PM EDT WED JUN 3 2009 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-040830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 418 PM EDT (318 PM CDT) WED JUN 3 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS EVENING AND OVERNIGHT. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EVENING HOURS FOR MUCH OF CENTRAL AND SOUTH-CENTRAL KENTUCKY...WHERE A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9PM EDT. THE STRONGEST STORMS WILL PRODUCE HAIL UP TO THE SIZE OF QUARTERS AND DAMAGING WINDS. IN ADDITION...TORRENTIAL RAINFALL AND CONTINUOUS CLOUD TO GROUND LIGHTNING WILL BE LIKELY. ALTHOUGH THE STRENGTH OF STORMS WILL LIKELY WEAKEN AFTER DARK...NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE OVERNIGHT AND WILL PRODUCE DANGEROUS LIGHTNING AND TORRENTIAL RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ISOLATED THUNDERSTORMS MAY DEVELOP SATURDAY NIGHT INTO SUNDAY AHEAD OF THE NEXT WEATHER SYSTEM. THUNDERSTORMS WILL BECOME MORE NUMEROUS BY MONDAY AND TUESDAY AS THE FRONT ASSOCIATED WITH THIS WEATHER SYSTEM DRAWS CLOSER TO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED THROUGH THE EVENING HOURS. AL
In the hours before
Local storm report, Jun 3, 4:20 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
520 PM EDT WED JUN 03 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG GUSTON 37.88N 86.22W
06/03/2009 MEADE KY NWS EMPLOYEE
TREE DOWN ON HIGHWAY 60 NEAR THE BRECKINRIDGE COUNTY
LINE.
&&
EVENT NUMBER LMK0900488
MRCLocal storm report, Jun 3, 4:25 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
525 PM EDT WED JUN 03 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0407 PM TSTM WND DMG RHODELIA 38.00N 86.42W
06/03/2009 MEADE KY LAW ENFORCEMENT
NUMEROUS TREES DOWN.
&&
EVENT NUMBER LMK0900489
MRCLocal storm report, Jun 3, 4:41 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
541 PM EDT WED JUN 03 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0537 PM HAIL RADCLIFF 37.82N 85.94W
06/03/2009 E0.88 INCH HARDIN KY TRAINED SPOTTER
&&
EVENT NUMBER LMK0900490
MRCLocal storm report, Jun 3, 4:46 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
546 PM EDT WED JUN 03 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0536 PM HAIL RADCLIFF 37.82N 85.94W
06/03/2009 E0.88 INCH HARDIN KY TRAINED SPOTTER
&&
EVENT NUMBER LMK0900491
MRCSpecial weather statement, Jun 3, 4:48 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 548 PM EDT WED JUN 3 2009 KYZ027-028-032230- GRAYSON-HARDIN- 548 PM EDT WED JUN 3 2009 ...STRONG THUNDERSTORM IN NORTHEAST GRAYSON HEADING INTO SOUTHERN HARDIN COUNTY... AT 446 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHEAST OF LEITCHFIELD...AND MOVING EAST AT 15 MPH. FREQUENT DEADLY LIGHTNING...SMALL PEA SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE... NEAR SUMMIT AROUND 600 PM EDT. NEAR EASTVIEW AROUND 605 PM EDT. NEAR STEPHENSBURG AROUND 615 PM EDT. NEAR CECILIA AROUND 625 PM EDT. NEAR GLENDALE AROUND 630 PM EDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. && AL
Local storm report, Jun 3, 4:50 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
550 PM EDT WED JUN 03 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG RADCLIFF 37.82N 85.94W
06/03/2009 HARDIN KY TRAINED SPOTTER
POWER LINE DOWNED IN RADCLIFFE.
&&
EVENT NUMBER LMK0900492
JSDThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 7:25 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Metcalfe | 35 min |
| Jun 3, 1:11 PM CDT | Areal Flood Advisory | LMK | Adair, Cumberland | 47 min |
| Jun 3, 1:18 PM CDT | Severe Thunderstorm Warning | LMK | Barren | 27 min |
| Jun 3, 1:45 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Metcalfe, Monroe | 45 min |
| Jun 3, 2:29 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Metcalfe, Monroe | 31 min |
| Jun 3, 2:43 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 32 min |
| Jun 3, 3:00 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 30 min |
| Jun 3, 3:13 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren | 47 min |
| Jun 3, 3:22 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock | 23 min |
| Jun 3, 3:43 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge | 47 min |
| Jun 3, 4:30 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin | 45 min |
| Jun 3, 6:35 PM CDT | Flash Flood Warning | LMK | Butler, Edmonson, Warren | 115 min |
Nearby
Flash Flood Warnings in Kentucky, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.